MathSciNet Relay Station
MathSciNet bibliographic data
MR954603 (90a:54054) 54C65 (47H09 47H10 54G05)
Sine, Robert Hyperconvexity and nonexpansive multifunctions. Trans. Amer. Math. Soc. 315 (1989), no. 2, 755–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement